# SDR 9900981161

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1661-1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND GOUGING AND CORROSION ON THE OUTBOARD AFT CABIN SEAT TRACK LBL 108 AT FS 1661 TO 1700.  REPAIRED PER EA 11-164769.
